Saw my cardiologist and he told me I run hot. Apparently he feels my BP issues are genetic and I tend to run high numbers. I did a treadmill stress test and my bp went up to 201/108. I am currently on lisinpril 10/12.5 now he wants me on bystolic 5mg but agreed to allow me to start on 2.5.
I heard nothing but bad things about the side effects of this drug and weight gain,
Hi, bystolic (nebivolol) is used to control blood pressure. It can cause nausea, headache and bradycardia. It can sometimes cause peripheral edema, which is labeled as weight gain. The aim of hypertensive therapy is to normalize the pressures. If the side effects are severe then your doctor may contemplate about alternate medications. Best Regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.